U.S. doctors online nowAsk doctors free
CA
A 25-year-old male asked:

If it take geodon (ziprasidone) and zyprexa and zyprexa and trazodone another day can i get slurred speech, impatience, and akathisia? feel weak in the legs too

2 doctor answers3 doctors weighed in
Dr. Michael Blumenfield
Psychiatry 58 years experience
Yes - Talk with doc.: Yes, it is possible, especially depends on the dosage. These may be serious side effects and you should talk with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Donald Alves
Emergency Medicine 25 years experience
Yes: Not recommended, and if considering or done intentionally, need to go to er to obtain urgent assistance and stabilization. If dose higher than you are able to tolerate due to side effects, notifiy your prescriber asap.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.